MathSciNet Relay Station
MathSciNet bibliographic data
MR2114161 (2005k:11086) 11F11 (30F35)
Knopp, Marvin; Mason, Geoffrey Vector-valued modular forms and Poincaré series. Illinois J. Math. 48 (2004), no. 4, 1345–1366.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement